# SDR AWXA0001147

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 312 RBL 6 - RBL 12 FLOOR BEAM UPPER CHORD CORRODED OUT OF LIMITS. CUT OUT DAMAGED CHORD LBL 6 - RBL 26 AND REPAIRED IAW SRM 53-10-51 FIG 205
